# SDR UALA2012073104128

- Difficulty date: July 30, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 40,480 hours, 16,945 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SLIDE INDICATION INOPERATIVE ON DOOR-OXY SYSTEM ECAM PAGE.  PRESSURE LIGHT FLASHING ON DOOR 2R.  FOUND LGCIU FAULT IN PFR DURING PH 6 OF FLIGHT APROX SAME TIME AS PRESSURE LIGHT FLASHING ON DOOR AFTER DEBRIEFING INBD CREW.  CYCLED LGCIU NR 2 CB AND GROUND SCANNED AND BITE TESTED LGCIU NR 2. NO FAULTS NOTED. ALSO FUNCTION TESTED ON 2L DOOR. ALL NORMAL  INDICATIONS.
